We discuss tail behaviors, subexponentiality, and the extreme value distribution of logarithmic skew-normal random variables. With optimal normalized constants, the asymptotic expansion of the distribution of the normalized maximum of logarithmic skew-normal random variables is derived. We show that the convergence rate of the distribution of the normalized maximum to the Gumbel extreme value distribution is proportional to 1/(log n)1/2.
"Tail properties and asymptotic expansions for the maximum of the logarithmic skew-normal distribution." J. Appl. Probab. 50 (3) 900 - 907, September 2013. https://doi.org/10.1239/jap/1378401246